# SDR 05FDEA00121

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 49,795 hours, 35,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 950 LBL 40 WL 149 LT WHEEL WELL AFT BODY DOOR STOP FITTING ASSY HAS CRACKED ANGLE.
